Doctor insights on:
Pontocaine Eye Affecting Agent
Not a single agent: Pink eye is a general term that describes the pink irritation of the eye membranes during inflammation. It can be caused by allergies, a variety of bacteria, viruses, other infectious agents like chlamydia, chemicals like hair spray etc. Some use it specifically for bacterial disease but there is much diversity in agents involved. ...Read more
I have chronic sinus issue that was triggered by a waterborne agent. 6 years of constant headache and facial/eye pain. Have tried a lot. Help?
My eyes irritates but relaxes after the use of vasoconstrictive agent-phenylepherine HCl ip- 0.012%. What could be the reason and prophylactic measure?
Malpractice: That would be malpractice if they did. Tetracaine lasts about 5 minutes, so what will happen is, you will end up using it about 20 to 30 times a day. If you use tetracaine more than three or four times a day, it will actually melt your cornea and you will require a corneal transplant. The emergency room did the correct thing and it is extremely dangerous to use tetracaine at home because of corneal melts. ...Read moreSee 1 more doctor answer
Can you give me suggestion: extremely painful corneal eye ulcer- ER wouldn't hand over tetracaine.. Why..?
Corneal Ulcer: Corneal Ulcers are very painful but tetracine drops are not the treatment you need to treat the cause of the ulcer, by treating the pain alone you are not going to treat the cause of the ulcer. You need to be seen by an ophthalmologist and he can prescribe a medication that has both components treatment for the underlying cause and for the pain ...Read moreSee 1 more doctor answer
I take fenofibrate lipid regulating agent,thus it trigger allergy.eg.sneezing watery nose,redness of both eyes,itchiness of tongue with preckles ontop?
Ok: it appears you are most likely allergic to this medication. Avoid it on the future and let your dr. and pharmacist know of your allergy, as they may want you to also take Benadryl (diphenhydramine) if the symptoms are not improving, or even some other meds if deemed necessary. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Ocular decongestant eye affecting agent
- Lacrilube eye affecting agent
- Methergine uterus affecting agent
- Ask a doctor a question free online
- Ciliary muscle paralyzing agent eye dilator
- Uterus affecting agent womens health and pregnancy agent
- Mirapex dopamine affecting agent
- Requip dopamine affecting agent
- Talk to a ophthalmologist online for free